MathSciNet Relay Station
MathSciNet bibliographic data
MR1259609 16G20 (14L30 20G15)
Donkin, Stephen Polynomial invariants of representations of quivers. Comment. Math. Helv. 69 (1994), no. 1, 137–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement